Journal of Philosophical Logic

, Volume 14, Issue 4, pp 447–468

A finite axiomatization of the set of strongly valid Ockhamist formulas

  • Alberto Zanardo
Article

DOI: 10.1007/BF00649485

Cite this article as:
Zanardo, A. J Philos Logic (1985) 14: 447. doi:10.1007/BF00649485
  • 48 Downloads

Copyright information

© D. Reidel Publishing Company 1985

Authors and Affiliations

  • Alberto Zanardo
    • 1
  1. 1.Seminario MatematicoUniversità di PadovaPadovaItaly

Personalised recommendations